# SDR MALA000772

- Difficulty date: December 27, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 099
- Engine: Ge CT75A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT 1000 FT AGL LEFT ENGINE TORQUE, ITT, AND ALL INDICATIONS DROPPED LOW THEN HIGH 3 TIMES.  SHUT ENGINE DOWN WITH MEMORY ITEMS, ACCOMPLISHED ORH ENGINES, DECLARED EMERGENCY, CONTACTED DISPATCH AND RETURNED FOR LANDING.  AIR TURNBACK.  MAINTENANCE COMPLETED BORESCOPE INSPECTION OF LT ENGINE COMP AND HOT SECTION NO DEFECTS NOTED.  RAN ENGINE, CTOT, OPS CHECK GOOD.  COULD NOT DUPLICATE.  COMPLETED GPA RUNS MARGIN CHECKS GOOD.  REMOVED DFDR FOR DOWNLOAD REF DISC NR 9.  A/C TO BE FERRIED FROM ATY TO MSP FOR FLIGHT INSPECTION AND FOUND SAFE FOR FERRY FLIGHT.  MAINTENANCE RESULTS OF DFDR SHOWED NO LIMITS WERE EXCEEDED FOR PROP, GEARBOX, OR POWER UNIT IAW APPLICABLE MM.
